# SDR RAIA201502090001

- Difficulty date: February 9, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 26,528 hours, 24,486 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL EICAS AFTER TAKEOFF, GEAR WOULD NOT RETRACT, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND FOUND LOOSE CONNECTOR ON NLG WOW PROXIMITY  SWITCH, CLEANED AND RESECURED CONNECTOR, PERFORMED RETRACT OPS CHECK, OPS CHECK GOOD.
